American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12A80) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ira Shavel. On surfaces obtained from quaternion algebras over real quadratic fields. Bull. Amer. Math. Soc. 82 (1976) 727-730. MR 0424704.
Abstract, references, and article information   
View Article: PDF

[2] K. F. Lai. On the Tamagawa number of quasi-split groups. Bull. Amer. Math. Soc. 82 (1976) 300-302. MR 0401656.
Abstract, references, and article information   
View Article: PDF

[3] Stuart Turner. The zeta function of a class of rational varieties. Bull. Amer. Math. Soc. 80 (1974) 917-920. MR 0382284.
Abstract, references, and article information   
View Article: PDF

[4] Don Goelman. Rational critical points of the reduced norm of an algebra. Bull. Amer. Math. Soc. 80 (1974) 138-141. MR 0337877.
Abstract, references, and article information   
View Article: PDF

[5] Paul Ponomarev. Class numbers of definite quaternary forms with nonsquare discriminant. Bull. Amer. Math. Soc. 79 (1973) 594-598. MR 0311577.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1